JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 10, Issue 4, Article 97
Montgomery Identities for Fractional Integrals and Related Fractional Inequalities

    Authors: George Anastassiou, M. R. Hooshmandasl, A. Ghasemi, F. Moftakharzadeh,  
    Keywords: Montgomery identity; Fractional integral; Ostrowski inequality; Grüss inequality.  
    Date Received: 06/08/2009  
    Date Accepted: 29/11/2009  
    Subject Codes:


    Editors: Sever S. Dragomir,  

In the present work we develop some integral identities and inequalities for the fractional integral. We have obtained Montgomery identities for fractional integrals and a generalization for double fractional integrals. We also produced Ostrowski and Grüss inequalities for fractional integrals.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login